MAUDE Adverse Event Report: TRIVIDIA HEALTH INC TRUE FOCUS; SYSTEM, TEST BLOOD GLUCOSE, OVER THE COUNTER

TRIVIDIA HEALTH INC TRUE FOCUS; SYSTEM, TEST BLOOD GLUCOSE, OVER THE COUNTER
Model Number STRIP, TF WGN 50CTMG/DL 956970
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Codes Fatigue (1849); Muscle Weakness/Atrophy (1967); Nausea (1970); Shaking/Tremors (2515)
Date of Event 09/09/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Internal report reference number: (b)(4).B2: adverse event report is being submitted due to symptoms related to diabetes: weak, tired, shaky and nauseous.Meter and test strips were not returned for evaluation.Most likely underlying root cause: mlc-012: product expired.Note 1: manufacturer contacted customer in a follow-up call on 16-sep-2024 to ensure the customer's condition had improved and that the replacement products resolved the initial concern - able to establish contact with customer who stated her symptoms have not improved.Customer stated she is shaky and feeing nauseous.No medical intervention since the last call was reported.Customer stated that the replacement products did not resolve the initial concern: internal report reference number (b)(4).Note 2: manufacturer contacted customer in a follow-up calls to ensure the customer's condition had improved - unable to establish contact with customer at this time.
 
Event or Problem Description
Consumer reported complaint for lo blood glucose test results.The customer is concerned with test results from results obtained of lo.The customer stated that she has not used the true focus meter since may.The customer does not know her expected blood glucose test result range.The customer reported feeling weak and tired; medical attention was not needed at the time of the call.During the call, a back-to-back blood test was not performed by the customer.The product is stored according to specification in the bedroom.The customer's test strips are expired: test strip lot manufacturer¿s expiration date is (b)(6) 2023 and open vial date was not provided.The customer did not have another vial of test strips that had been stored and handled correctly.The meter memory was reviewed for previous test result history: result 1: lo date:(b)(6) 2024 time: 9:41 pm fasting/non-fasting unknown.Result 2: lo date:(b)(6) 2024 time: 9:39 am fasting/non-fasting unknown.Result 3: 145 mg/dl date (b)(6) 2024 time: 8:37 pm fasting/non-fasting unknown.Result 4: 132 mg/dl date: (b)(6) 2024 time: 8:04 pm fasting.Result 5: 150 mg/dl date: (b)(6) 2024 time: 7:13 pm fasting.

Brand Name
TRUE FOCUS
Common Device Name
SYSTEM, TEST BLOOD GLUCOSE, OVER THE COUNTER
Manufacturer (Section D)
TRIVIDIA HEALTH INC
2400 nw 55th court
fort lauderdale FL 33309
Manufacturer Contact
juliana arias
2400 nw 55th court
fort lauderdale, FL 33309
MDR Report Key20350331
Report Number1000113657-2024-00397
Device Sequence Number8024591
Product Code NBW
UDI-Device Identifier00021292008956
UDI-Public(01)00021292008956(17)231019(10)NY1013
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K131013
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Remedial Action Other,Replace
Type of Report Initial
Report Date (Section B) 10/02/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date10/19/2023
Device Model NumberSTRIP, TF WGN 50CTMG/DL 956970
Device Lot NumberNY1013
Was Device Available for Evaluation? No
Distributor Facility Aware Date09/09/2024
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/09/2024
Initial Report FDA Received Date10/02/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown